English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The aniline radical cation

MPS-Authors
/persons/resource/persons94523

Neugebauer,  Franz A.
Department of Organic Chemistry, Max Planck Institute for Medical Research, Max Planck Society;

/persons/resource/persons206351

Bamberger,  Stephan
Max Planck Institute for Medical Research, Max Planck Society;

/persons/resource/persons206758

Groth,  W. R.
Max Planck Institute for Medical Research, Max Planck Society;

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Neugebauer, F. A., Bamberger, S., & Groth, W. R. (1973). The aniline radical cation. Tetrahedron Letters, 14(25), 2247-2248. doi:10.1016/S0040-4039(01)87606-1.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-9397-F
Abstract
There is no abstract available